# SDR SWAA2021031554449

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 12,609 hours, 5,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulted
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH AFT EMERGENCY EQUIPMENT FLASHLIGHTS; FIRST OFFICERS SIDE; BLINKING RED / REPLACED SEALS TO FLASHLIGHTS OK TO CONT. PER M/M 25-64-00 & BATTERIES REF LOG PAG# 1548301
